# SDR FDEA201307021456

- Difficulty date: July 2, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 52,083 hours, 10,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD T/E FLAP VANE FOUND DELAMINATION AT LOWER SURFACE, BETWEEN INBD TRACK AND CENTER TRACK AREA.  STATION XIFH 141.375 TO XIFH 183.300. REMOVED AND REPLACED RIGHT HAND INBOARD FLAP VANE AS PER AMM 27-50-22-4, REV. 76.1.   CARRIED OUT FLAP VANE ADJUSTMENT TEST AS PER AMM 27-50-22-5, REV. 76.1 FOUND   SATISFACTORY.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REV. 116.
